Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

17 year old suffering from severe anxiety. Stopped schooling. What are the risks involved in using escitalopram?

My 17 yr old son is suffering terribly with anxiety and we have been trying several therapies including seeing apsychologist kinieseology taking st johns wort and fish oil. He has had trouble with this on and off since he was little and has left school to start a bricklaying apprenticeship since the beginning of this year and his beloved best friend his dog died a month ago. His anxiety is crippling and was wondering if escitalopram would be worth considering , What are the risks for him
Asked On : Sun, 8 Aug 2010
Answers:  1 Views:  52
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Psychiatrist 's  Response
escitalopram is very safe medicine.. excellent in controlling anxiety..having minimal side effects.. consult nearby psychiatrist..
Answered: Tue, 9 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor